Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Sufficient conditions for convexity in a class of functions arising in telecommunications
Author: Peake, M.
Pearce, C.
Citation: Mathematical Inequalities and Applications, 2005; 8(2):365-372
Publisher: Element
Issue Date: 2005
ISSN: 1331-4343
Statement of
M. Peake and C. E. M. Pearce
Abstract: Convexity is a key property for a class of functions arising in telecommunications. We derive sufficient conditions for this to hold.
Description: © Element, Zagreb
DOI: 10.7153/mia-08-34
Description (link):
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest 6

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.